# SDR 3MIA2018053000065

- Difficulty date: May 21, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N209BK
- Make and model: Beech 400A
- Aircraft serial: RK1378
- Aircraft time: 4,858 hours, 4,737 cycles
- Engine: Wilint FJ443A
- Engine time: 1,396 hours, 1,183 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Packing
- Part number: M832481004
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

DURING THE CLIMB OUT AFTER TAKEOFF FROM MLU. THE PILOTS NOTICED THE OIL PRESSURE ON THE LT ENGINE WAS COMING DOWN. WHEN IT WAS SHOWING NO SIGN THAT IT WAS GOING TO STABILIZE THEY SHUTDOWN THE LT ENGINE WHEN IT GOT IN THE YELLOW PRESSURE RANGE. THEY TURNED AROUND AND LANDING BACK AT HOME BASE (MLU). DURING THE INVESTIGATION OF THE LOSS OF OIL. IT WAS FOUND THAT THE OIL SIGHT GLASS WAS WHERE THE OIL WAS LEAKING FROM.
